# SDR C77A20130312001

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 12,864 hours, 11,791 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 17070405405
- Part serial: 00228
- Condition: Misinstalled
- Location: Zone 700
- Part time: 12,864 hours, 11,791 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TAXING TO RUN-UP PAD, WHILE IN B-3 CHECK, WHEN STEERING A LOUD NOISE WAS EMITTED.  RETURNED TO HANGER INSPECTED, FOUND NLG TORQUE LINK PIVOT WITH PLAY.  TORQUED IAW CMM 32-21-01 R8.  TAXIED ACFT STILL HAD LOUD NOISE WHEN STEERING.  JACKED ACFT AND INSPECTED NLG, FOUND LATERAL PLAY IN TRUNNION.  DISASSEMBLY FOUND RT SHIM INSTALLED AND LT SHIM MISSING ALLOWING MOVEMENT.  REINSTALLED NLG IAW AMM 32-21-01. OPS CHECK GOOD ON WO 681213-172, 681213-721 AND 681213-723.
